Dry scalp while on accutane?

This is my second course of accutane and I’ve been on it for only about a month but now I have dandruff. Head and shoulders did nothing for me. It actually made it worse. My head itched so bad and flaked so bad and burned! So I’m now back to using my Pantene. And it doesn’t burn or itch anymore. I sill get flakes if I start to scratch my head. Any suggestions on what I should use?

Related Acne Archive Posts & Questions

3 thoughts on “Dry scalp while on accutane?

  1. Talk to the pharmacist…and there is probably something in head and shoulders that you are allergic to. The pharmacist will be able to help you pick something out that you won’t have a reaction to.

  2. Alycia, I had big problems with the scalp during accutane too and St. Ives Vanilla hair care shampoo and conditioner with extra moisturizing seemed to do the trick and it smeeled great too. Total life saver!

    Heeth

Comments are closed.